# SDR ASAA2022042138091

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 198 hours, 61 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/P B DISENGAGES. WHEN ENGAGED, A/C TURNS LEFT + A/P B DISENGAGES. GROUNDED - YES. FOUND MSG 22-11505 AND 22-11190 MULTIPLE TIMES CAUSING DISCONNECTS ON B AUTOPILOT ON 4/21, 4/18 AND 4/14. VERIFIED SECURITY OF AUTOPILOT B AILERON ACTUATOR CONNECTORS. NO DEFECTS NOTED (MSG ARE FOR AIL SYNC AND AIL A/P ACT MON FCC B). VERIFIED A/P B AILERON RIG CHECKS ARE WITHIN LIMITS NO DEFECTS NOTED REF B737-9 AMM 22-11-00-820-803. PERFORMED ALL TESTS PER B737-9 IFIM 22-11-00-810-B31 (MSG 22-11505) AND 22-11-00-810-946 (MSG 22-11190). NO DEFECTS NOTED. ALL TESTS PASS. ALSO PERFORMED LAND VERIFY TEST REF AMM 22-11-00-700-801. ALL TESTS PASS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
